# SDR UF6A970101

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5712 - SMOKE SWP ILLUMINATED IN FLIGHT.  MAINTENANCE PERFORMED OPS CHECK OF SMOKE DETECTION SYSTEM AND ECS SYSTEM.  ALL SYSTEMS OPS CHECKED GOOD.  (M)
